Medical Questions > Mental Health > Depression Forum

Overdose of birth control pills

Hello

I am terribly into depression for personal reasons and being angry over my life, I consumed 60 birth control pills at once. I already have irregular periods and they come once in 3 months or 6 months or even after a year. Consuming 60 pills at once, I have started vomiting one whole day (I consumed at around 2am last night and I have been vomiting since 8am this morning). Will I have any further complications on longer term? Please advice.
Did you find this post helpful?
|

replied April 25th, 2014
I am not a doctor. At all. But birth control pills are just concentrated hormones.... this should pass once your body clears the pills out. If you continue to vomit, or if you feel particularly concerned, GO TO YOUR CLOSEST EMERGENCY ROOM. If you're feeling suicidal, do the same. It's really not worth it. If you need someone to talk to who knows literally nothing about you but would be happy to listen to you, send me a message. I'll be here for you no matter what.but make sure to get emergency care if you need it, please.
|
Did you find this post helpful?
Must Read
Do you know how doctors define clinical depression? Learn more about this brain disorder and types of depression that doctors diagnose here....
Can depression run in families? Can hormones really make you depressed? Yes! Learn more about causes and conditions of clinical depression here....
People with depressive illnesses do not all experience the same symptoms. Do you know the signs and symptoms of depression? Read on to learn more....